# SDR 02FDEA00648

- Difficulty date: September 13, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310
- Aircraft serial: 303
- Aircraft time: 51,606 hours, 16,054 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: A27371145000000
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR CONTROL CABLES AZ737114000000 (E2R1) & A2731145000000 (E2RC) AT SUPPORT   PULLIES BS 4467 - FR 84 SEVERELY CORRODED.  **  S/D  **  COMING
